MathSciNet Relay Station
MathSciNet bibliographic data
MR186621 (32 #4080) 12.30 (10.76)
Davenport, H. On $f\sp{3}\,(t)-g\sp{2}\,(t)$. Norske Vid. Selsk. Forh. (Trondheim) 38 1965 86–87.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement